| Catalog Number |
50000000E |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the biomed called to state that the arctic sun device was not able to get a reading from patient outlet monitor temperature with the temperature simulator.They stated they had tried different temperature in cables and felt confident it was not an issue with the temperature in cable.Per wo notes, they discussed this was indicative of an issue with the isolation circuit card and provided part number and price.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.